Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017, Article ID 6104210, 5 pages
https://doi.org/10.1155/2017/6104210
Research Article

Connections between Certain Subclasses of Analytic Univalent Functions Based on Operators

1Department of Mathematics, SIVET College, Chennai 600 073, India
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
3Department of Mathematics, Madras Christian College, Chennai 600 059, India

Correspondence should be addressed to K. G. Subramanian; moc.liamg@8491inamsgk

Received 19 August 2017; Accepted 17 October 2017; Published 15 November 2017

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2017 R. Ezhilarasi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ezhilarasi, T. V. Sudharsan, Maisarah Haji Mohd, and K. G. Subramanian, “Connections between Certain Subclasses of Analytic Univalent Functions Based on Operators,” Journal of Complex Analysis, vol. 2017, Article ID 6104210, 5 pages, 2017. https://doi.org/10.1155/2017/6104210.